×

zbMATH — the first resource for mathematics

Nearly isomorphic torsion free abelian groups. (English) Zbl 0322.20025

MSC:
20K15 Torsion-free groups, finite rank
20K40 Homological and categorical methods for abelian groups
13D15 Grothendieck groups, \(K\)-theory and commutative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scD. M. Arnold and E. L. Lady, Endomorphism rings and direct sum decompositions of torsion free abelian groups, to appear. · Zbl 0329.20033
[2] Fuchs, L, ()
[3] Lady, E.L, Summands of finite rank torsion free abelian groups, J. algebra, 32, 51-52, (1974) · Zbl 0287.20051
[4] Lambeck, Lectures on rings and modules, (1966), Blaisdell Waltham
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.